Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol

HIV Transmission and Education >> Am I Infected?

Pages: 1
AnonyWJ
Unregistered

Question about Symptoms
      #26436 - 01/05/02 09:38 PM

Hello again everyone,

I had a question about one of my symptoms. It was the very first symptom right after sex back in October. Soon as I took the condom off I had a tingling sensation in my penis, and few days later there was slight pain, but no burning pain in urinating. Is it unusual to notice symptoms of anything that quickly right after sex? The tingling is gone now and maybe a slight pain once in a while, but I urinate irregularly, like the stream doesn't come out straight sometimes and sometimes it almost feels like it might get close to burning. Also all other STD tests came back negative like Chlamydia, Syphilis, etc. Still waiting for a good Hiv result though. Even my diabetes test came back negative. Has anyone come across this before or maybe recommend some other testing. I will check to see if Uti testing was done tomorrow. If not that will be on my list. By the way other than that symptom the only ones I have left going on is still the white tongue and the burning and pain sensations that is mainly in my legs and randomly in different areas all over which started about the last week of October. This started about the 4th week after sex. If this is Neuropathy, isn't it also unusually early for me to have if it is Hiv related? This burning symptom is nonstop everyday and night. Tylenol and motrin doesn't seem to help much neither. I have a doctors appointment tomorrow to have it checked. I will arrive in the U.S. next Wednesday and finally have a good test done which will be a little more than 3 months and hopefully I can finally put this to rest. Thanks, but with symptoms everyday coming and going it is hard not to worry or be scare.

Thank you all,
Walter



Post Extras: Remind Me!   Notify Moderator  
Bearded Dragon
Unregistered

Re: Question about Symptoms new
      #26447 - 01/06/02 08:15 AM

Hi Walter,

A tingling sensation after removing your condom? It sounds like a possible allergic reaction to latex. Was there any discoloration? itching? Sometimes lubricated/non-lubricated condoms can cause irritation of the urethra. Latex powder sometimes irritates me personally. If your still itching to this day you may have have a UTI which can happen from the above scenario. Also have yourself checked for "TRIC" or tricomoniasis. This is a VERY common STD which can cause UTI like symptoms, though discharge is usually present.

Hoped this helped

PS, With HIV infection or almost any other infection for that matter, the EXISTANCE of, or ABSENCE of physical symptoms is why clinical scientific testing is SO crucial. One can be have HIV with unnoticable symptoms at onset, then one might have every symptom you can have for HIV and NOT actually be infected, GET THAT TEST.

Good Luck!
Hang in there ;-)

German Giant Bearded Dragon



Post Extras: Remind Me!   Notify Moderator  
AnonyWJ
Unregistered

Re: Question about Symptoms new
      #26471 - 01/06/02 04:34 PM

Thanks for the info. No there was no itching or discoloration. Just the tingling. Well I am waiting for the results of the test. Hopefully this week. Today I will talk with the doctor about my burning body and will ask for UTI testing. Thanks again.

Walter



Post Extras: Remind Me!   Notify Moderator  
Pages: 1


What's New at TheBody.com

Additional Information
3 registered and 2 anonymous users are browsing this forum.

Moderator:  TheBody, bogart, crabman, riverprincess 

Permissions
      You cannot start new topics
      You cannot reply to topics
      HTML is enabled
      UBBCode is enabled

Thread views: 1363

 
Jump to

Contact Us | Privacy Statement The Body

*
UBB.threads™ 6.2.3